# SDR SWAA2021122255137

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 45,600 hours, 27,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LOCATOR LIGHTS R/H SIDE HAVE SEVERAL BULBS INOP. ; EMERGENCY LOCATOR LIGHTS RH SIDE HAVE SEVERAL LS INOP. / [01] RELAMPED INOP BULBS AT PROXIMITY EMERGENCY EXIT LOCATORS; AND PERFORMED GOOD INSTALLATION TEST IAW AMM 33-51-01-960-801. NO ADDITIONAL FAULTS OBSERVED.; [02] VERIFIED RELAMP AND GOOD OPS CHECK; [03] VERIFIED CORRECTIVE ACTION 1 AND 2
